# SDR USAA960242

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11283
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D31108001
- Condition: Cracked
- Location: Bs 14911
- Part time: 14,269 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK INSPECTION, FOUND 1 INCH CRACK, FRAME STATION 14911 BL 883 R (HFEC INSPECTION).  STOP DRILLED CRACK AND INSTALLED DOUBLERS PER USAIR EA NR 32077.  (M)
